# SDR FDEA201502220573

- Difficulty date: February 22, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 478 hours, 15,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260096200201
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE LIGHTNING STRIKE AT THE TRAILING EDGE OF THE LT WING TIP UPPER INBD SURFACE.  REPLACED THE SKIN IAW SRM 57-30-11.
